Simple jQuery Dropdowns
Please use this identifier to cite or link to this item:
Title: Total curvature and length estimate for curves in CAT(K) spaces
Authors: Chaiwat Maneesawarng
Yongwimon Lenbury
Mahidol University
Keywords: Computer Science;Mathematics
Issue Date: 1-Sep-2003
Citation: Differential Geometry and its Application. Vol.19, No.2 (2003), 211-222
Abstract: We introduce the notion of total curvature of curves (which agrees with the usual one in the piecewise smooth case) in spaces of Alexandrov curvature bounded above. Basic properties of total curvature, including rectifiability of curves of finite total curvature and additivity of total curvature, are then obtained. A sharp upper estimate of a type due to Schmidt on the length of a curve in a CAT(K) space is also given in terms of its total curvature and the distance between its endpoints. © 2003 Elsevier B.V. All rights reserved.
ISSN: 09262245
Appears in Collections:Scopus 2001-2005

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.